Alert archive / New Mexico / High Wind Warnings in 2025
High Wind Warning 16, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind warning at Dec 17, 2025, 12:37 AM MST for 8 counties in New Mexico. It took effect at Dec 17, 2025, 3:00 PM MST. It was in force for 18 hr. 8 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 17, 2025, 12:37 AM MST (07:37 UTC)
- In effect from
- Dec 17, 2025, 3:00 PM MST
- Expired
- Dec 18, 2025, 9:00 AM MST
- In force
- 18 hr
- Issued by
- NWS Albuquerque, NM
Counties Colfax County, NM, Guadalupe County, NM, Mora County, NM, Rio Arriba County, NM, San Miguel County, NM, Santa Fe County, NM, Taos County, NM, Torrance County, NM
The radar
The Albuquerque radar (KABX), 145 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 17, 5:04 PM MST | HIGH SUST WINDS 48 | Rainsville, NM | Wundermap - KNMRAINS5. |
| Dec 17, 5:05 PM MST | NON-TSTM WND GST 58 | Rainsville, NM | Wundermap - KNMRAINS5. |
| Dec 17, 6:08 PM MST | NON-TSTM WND GST 60 | 6 E Storrie Lake State, NM | ASOS station KLVS Las Vegas Muni Airport. |
| Dec 17, 9:46 PM MST | NON-TSTM WND GST 60 | Raton Crews Airport, NM | ASOS station KRTN Raton Crews Airport. |
| Dec 18, 2:40 AM MST | NON-TSTM WND GST 61 | 8 S Red River, NM | Corrects previous non-tstm wnd gst report from Red River. Kachina Peak at Taos Ski Valley. |
| Dec 18, 2:40 AM MST | NON-TSTM WND GST 61 | 8 S Red River, NM | Kachina Peak at Taos Ski Valley. |
| Dec 18, 5:04 AM MST | NON-TSTM WND GST 61 | 2 Sw Ledoux, NM | Mesonet station GSCN5 Bartley. |
| Dec 18, 6:04 AM MST | NON-TSTM WND GST 65 | 1 E El Porvenir, NM | Wundermap - KNMMONTE14. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 7.6 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3245 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
706 WWUS75 KABQ 170737 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1237 AM MST Wed Dec 17 2025 NMZ214-215-171900- /O.UPG.KABQ.HW.A.0015.251218T0300Z-251218T1600Z/ /O.NEW.KABQ.HW.W.0016.251217T2200Z-251218T1600Z/ Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains- 1237 AM MST Wed Dec 17 2025 ...HIGH WIND WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM MST THURSDAY... * WHAT...West winds 30 to 45 mph with gusts up to 65 mph expected. * WHERE...East Slopes Sangre de Cristo Mountains and Southern Sangre de Cristo Mountains. * WHEN...From 3 PM this afternoon to 9 AM MST Thursday. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. Holiday decorations may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ223-228-229-233-171900- /O.UPG.KABQ.HW.A.0015.251218T0300Z-251218T1600Z/ /O.NEW.KABQ.HW.W.0016.251218T0100Z-251218T1600Z/ Central Highlands-Far Northeast Highlands-Northeast Highlands- Guadalupe County- 1237 AM MST Wed Dec 17 2025 ...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 9 AM MST THURSDAY... * WHAT...West to northwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Central Highlands, Guadalupe County, Far Northeast Highlands, and Northeast Highlands. * WHEN...From 6 PM this evening to 9 AM MST Thursday. * IMPACTS...Damaging winds may blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles along the I-25 corridor due to strong and erratic cross winds. Holiday decorations may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ212-171900- /O.NEW.KABQ.HW.W.0016.251218T0100Z-251218T1600Z/ Glorieta Mesa Including Glorieta Pass- 1237 AM MST Wed Dec 17 2025 ...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 9 AM MST THURSDAY... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Glorieta Mesa Including Glorieta Pass. * WHEN...From 6 PM this evening to 9 AM MST Thursday. * IMPACTS...Damaging winds may blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles along the I-25 corridor. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ221-227-230>232-171900- /O.NEW.KABQ.WI.Y.0035.251218T0100Z-251218T1600Z/ Sandia and Manzano Mountains including Edgewood-Johnson and Bartlett Mesas Including Raton Pass-Union County-Harding County- Eastern San Miguel County- 1237 AM MST Wed Dec 17 2025 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM MST THURSDAY... * WHAT...Northwest winds 25 to 40 mph with gusts up to 55 mph expected. * WHERE...Sandia and Manzano Mountains including Edgewood, Johnson and Bartlett Mesas Including Raton Pass, Union County, Harding County, and Eastern San Miguel County. * WHEN...From 6 PM this evening to 9 AM MST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. Holiday decorations may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 34
4 follow-up statements
858 WWUS75 KABQ 171818 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1118 AM MST Wed Dec 17 2025 NMZ214-215-180600- /O.CON.KABQ.HW.W.0016.251217T2200Z-251218T1600Z/ Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains- 1118 AM MST Wed Dec 17 2025 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM MST THURSDAY... * WHAT...West winds 30 to 45 mph with gusts up to 65 mph expected. * WHERE...East Slopes Sangre de Cristo Mountains and Southern Sangre de Cristo Mountains. * WHEN...From 3 PM this afternoon to 9 AM MST Thursday. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. Holiday decorations may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ212-223-228-229-233-180600- /O.CON.KABQ.HW.W.0016.251218T0100Z-251218T1600Z/ Glorieta Mesa Including Glorieta Pass-Central Highlands-Far Northeast Highlands-Northeast Highlands-Guadalupe County- 1118 AM MST Wed Dec 17 2025 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM MST THURSDAY... * WHAT...West to northwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Central Highlands, Guadalupe County, Glorieta Mesa Including Glorieta Pass, Far Northeast Highlands, and Northeast Highlands. * WHEN...From 6 PM this evening to 9 AM MST Thursday. * IMPACTS...Damaging winds may blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles along the I-25 corridor due to strong and erratic cross winds. Holiday decorations may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ221-227-230>232-180600- /O.CON.KABQ.WI.Y.0035.251218T0100Z-251218T1600Z/ Sandia and Manzano Mountains including Edgewood-Johnson and Bartlett Mesas Including Raton Pass-Union County-Harding County- Eastern San Miguel County- 1118 AM MST Wed Dec 17 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM MST THURSDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Sandia and Manzano Mountains including Edgewood, Johnson and Bartlett Mesas Including Raton Pass, Union County, Harding County, and Eastern San Miguel County. * WHEN...From 6 PM this evening to 9 AM MST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. Holiday decorations may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Guyer
701 WWUS75 KABQ 180550 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1050 PM MST Wed Dec 17 2025 NMZ212-223-228-229-233-181600- /O.CON.KABQ.HW.W.0016.000000T0000Z-251218T1600Z/ Glorieta Mesa Including Glorieta Pass-Central Highlands-Far Northeast Highlands-Northeast Highlands-Guadalupe County- 1050 PM MST Wed Dec 17 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM MST THURSDAY... * WHAT...Northwest winds 25 to 40 mph with gusts up to 65 mph. * WHERE...Central Highlands, Guadalupe County, Glorieta Mesa Including Glorieta Pass, Far Northeast Highlands, and Northeast Highlands. * WHEN...Until 9 AM MST Thursday. * IMPACTS...Damaging winds may blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles along the I-25 corridor due to strong and erratic cross winds. Holiday decorations may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ214-215-181600- /O.CON.KABQ.HW.W.0016.000000T0000Z-251218T1600Z/ Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains- 1050 PM MST Wed Dec 17 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM MST THURSDAY... * WHAT...West winds 30 to 45 mph with gusts up to 65 mph expected. * WHERE...East Slopes Sangre de Cristo Mountains and Southern Sangre de Cristo Mountains. * WHEN...Until 9 AM MST Thursday. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. Holiday decorations may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ221-227-230>232-181600- /O.CON.KABQ.WI.Y.0035.000000T0000Z-251218T1600Z/ Sandia and Manzano Mountains including Edgewood-Johnson and Bartlett Mesas Including Raton Pass-Union County-Harding County- Eastern San Miguel County- 1050 PM MST Wed Dec 17 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THURSDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Sandia and Manzano Mountains including Edgewood, Johnson and Bartlett Mesas Including Raton Pass, Union County, Harding County, and Eastern San Miguel County. * WHEN...Until 9 AM MST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. Holiday decorations may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Shoemake
361 WWUS75 KABQ 181227 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 527 AM MST Thu Dec 18 2025 NMZ230>232-181330- /O.CAN.KABQ.WI.Y.0035.000000T0000Z-251218T1600Z/ Union County-Harding County-Eastern San Miguel County- 527 AM MST Thu Dec 18 2025 ...WIND ADVISORY IS CANCELLED... A backdoor cold front has moved into northeast New Mexico and winds have weakened behind it. Strong winds are no longer expected, so the Wind Advisory is cancelled. $$ NMZ212-223-228-229-233-181600- /O.CON.KABQ.HW.W.0016.000000T0000Z-251218T1600Z/ Glorieta Mesa Including Glorieta Pass-Central Highlands-Far Northeast Highlands-Northeast Highlands-Guadalupe County- 527 AM MST Thu Dec 18 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING... * WHAT...Northwest winds 25 to 40 mph with gusts up to 60 mph. * WHERE...Central Highlands, Guadalupe County, Glorieta Mesa Including Glorieta Pass, Far Northeast Highlands, and Northeast Highlands. * WHEN...Until 9 AM MST this morning. * IMPACTS...Damaging winds may blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles along the I-25 corridor due to strong and erratic cross winds. Holiday decorations may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ214-215-181600- /O.CON.KABQ.HW.W.0016.000000T0000Z-251218T1600Z/ Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains- 527 AM MST Thu Dec 18 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING... * WHAT...West winds 30 to 45 mph with gusts up to 60 mph. * WHERE...East Slopes Sangre de Cristo Mountains and Southern Sangre de Cristo Mountains. * WHEN...Until 9 AM MST this morning. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. Holiday decorations may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ221-227-181600- /O.CON.KABQ.WI.Y.0035.000000T0000Z-251218T1600Z/ Sandia and Manzano Mountains including Edgewood-Johnson and Bartlett Mesas Including Raton Pass- 527 AM MST Thu Dec 18 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Sandia and Manzano Mountains including Edgewood, and Johnson and Bartlett Mesas Including Raton Pass. * WHEN...Until 9 AM MST this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. Holiday decorations may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 34
355 WWUS75 KABQ 181556 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 856 AM MST Thu Dec 18 2025 NMZ212-214-215-223-228-229-233-181700- /O.EXP.KABQ.HW.W.0016.000000T0000Z-251218T1600Z/ Glorieta Mesa Including Glorieta Pass-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Central Highlands-Far Northeast Highlands-Northeast Highlands-Guadalupe County- 856 AM MST Thu Dec 18 2025 ...HIGH WIND WARNING WILL EXPIRE AT 9 AM MST THIS MORNING... High winds have peaked and are coming down in strength in the warned area. A few isolated spots like Clines Corners to Vaughn may still see a rogue erratic strong wind gust through 10am MST however. Therefore, the High Wind Warning will be allowed to expire. $$ NMZ221-227-181700- /O.EXP.KABQ.WI.Y.0035.000000T0000Z-251218T1600Z/ Sandia and Manzano Mountains including Edgewood-Johnson and Bartlett Mesas Including Raton Pass- 856 AM MST Thu Dec 18 2025 ...WIND ADVISORY WILL EXPIRE AT 9 AM MST THIS MORNING... Winds will continue to decrease through the morning, therefore the Wind Advisory will be allowed to expire. $$ 24
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Dec 16, 11:10 PM MST, 1 hour 27 minutes earlier. Its key messages:
- Updated at 1107 PM MST Tue Dec 16 2025
- High winds will favor areas along and immediately east of the Sangre de Cristo Mtns and central highlands Wednesday night into Thursday morning, with erratically timed and placed gusts of 45 to 60 mph creating hazardous crosswinds on area highways.
- Dry and unseasonably warm weather with numerous high temperature records threatened on tap thru the end of the week.
Area forecast discussion, Dec 16, 11:10 PM MST, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 1110 PM MST Tue Dec 16 2025 ...New AVIATION... .KEY MESSAGES... Updated at 1107 PM MST Tue Dec 16 2025 - High winds will favor areas along and immediately east of the Sangre de Cristo Mtns and central highlands Wednesday night into Thursday morning, with erratically timed and placed gusts of 45 to 60 mph creating hazardous crosswinds on area highways. - Dry and unseasonably warm weather with numerous high temperature records threatened on tap thru the end of the week. && .SHORT TERM... (This evening through Wednesday night) Issued at 1159 AM MST Tue Dec 16 2025 Fairly tranquil and benign weather holds onto northern and central New Mexico this afternoon as the western edge of a ridge of high pressure noses in from the west. Some breezy conditions will be present along the central highlands aided by a weak 1005mb MSLP surface low over northeastern NM this afternoon. Otherwise, high temperatures today remain well above normal by 10F to 20F. After another quiet night tonight, the leading edge of a 115kt H5 jetmax with cross over the Intermountain West focused over UT/WY/CO. The right exit and gradually southern portion of this jetmax will cross northern NM Wednesday night thru Thursday morning. Numerical model guidance supports fairly amplified mountain wave activity capable of pushing high wind gusts to erratic locations at erratic times along and just lee of the Sangre de Cristo Mts. A more sustained period of high wind gusts reaching 55 to 60 mph will be supported along the central highlands into western Guadalupe County from Clines Corners to Vaughn along U.S. Highway 285. Cross-section analysis shows these winds may hover just over ground level at many locations along I-25 from Las Vegas to Raton. Given the closeness and erratic behavior of this type of weather setup, have gone ahead and issued a High Wind Watch for favored areas along the east slopes of and southern Sangre de Cristo Mts, as well as the adjacent northeast highlands from Raton to Las Vegas and the central highlands and Guadalupe County Wednesday night thru Thursday morning. Winds will steadily taper off thru the day Thursday as a cold front will back into northeastern NM shutting down the high wind potential. This front will also knock back high temperatures 10F to 15F into the 50s thru northeastern NM, still 5F to 10F above normal. && .LONG TERM... (Thursday through Monday) Issued at 1159 AM MST Tue Dec 16 2025 Likely record highs at many locations returns Friday and Saturday with downslope westerlies for areas along and east of the central mountain chain. Another cold front backs thru eastern NM Sunday again dropping high temperatures away from record levels but still well above normal thru eastern NM. Dry, abnormally warm weather persists Monday into early next week as a ridge of high pressure builds in from the southwest and slides east of the region Tuesday. && .AVIATION... (06Z TAFS) Issued at 1107 PM MST Tue Dec 16 2025 VFR conditions are expected to continue with bouts of high clouds through the next 24 hours. Surface moisture is lower in the Pecos river valley, so no redevelopment of low stratus or fog is forecast late tonight through Wednesday morning. Winds aloft will strengthen through late Wednesday afternoon and into Wednesday night, leading to breezy to very windy conditions. The strongest winds will be focused over the Sangre de Cristo mountains and nearby highland areas (KAXX, KRTN, KLVS, KCQC, and KSXU) where there is a moderate (50-70%) chance of gusts of 40 to perhaps 55 kt. In addition to mountain wave activity near and east of the peaks, low level wind shear will also be common downstream in the eastern plains Wednesday night through Thursday morning. && .FIRE WEATHER... Issued at 1159 AM MST Tue Dec 16 2025 Abnormally dry and warm weather persists thru the next seven days. Winds will remain breezy all afternoons, with the exception of late Wednesday thru Wednesday night and Thursday morning when erratically placed and timed high wind gusts will impact areas along and immediately east of the Sangre de Cristo Mts stretching southward thru the central highlands. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 26 55 29 53 / 0 0 0 0 Dulce........................... 21 53 21 52 / 0 0 5 0 Cuba............................ 25 56 28 52 / 0 0 0 0 Gallup.......................... 18 60 24 59 / 0 0 0 0 El Morro........................ 21 58 28 57 / 0 0 0 0 Grants.......................... 19 63 27 59 / 0 0 0 0 Quemado......................... 23 62 29 58 / 0 0 0 0 Magdalena....................... 31 65 37 61 / 0 0 0 0 Datil........................... 26 62 33 59 / 0 0 0 0 Reserve......................... 25 67 29 67 / 0 0 0 0 Glenwood........................ 29 69 32 70 / 0 0 0 0 Chama........................... 24 47 21 46 / 0 0 0 0 Los Alamos...................... 34 56 34 53 / 0 0 0 0 Pecos........................... 30 56 33 55 / 0 0 0 0 Cerro/Questa.................... 28 51 28 49 / 0 0 0 0 Red River....................... 17 47 24 44 / 0 0 0 0 Angel Fire...................... 7 50 26 46 / 0 0 0 0 Taos............................ 22 55 25 52 / 0 0 0 0 Mora............................ 29 60 35 54 / 0 0 0 0 Espanola........................ 26 60 32 58 / 0 0 0 0 Santa Fe........................ 29 55 34 54 / 0 0 0 0 Santa Fe Airport................ 27 57 32 57 / 0 0 0 0 Albuquerque Foothills........... 35 59 39 58 / 0 0 0 0 Albuquerque Heights............. 34 60 38 60 / 0 0 0 0 Albuquerque Valley.............. 27 62 33 62 / 0 0 0 0 Albuquerque West Mesa........... 32 61 36 61 / 0 0 0 0 Belen........................... 26 62 32 62 / 0 0 0 0 Bernalillo...................... 31 62 36 61 / 0 0 0 0 Bosque Farms.................... 25 62 30 61 / 0 0 0 0 Corrales........................ 30 61 35 61 / 0 0 0 0 Los Lunas....................... 26 62 32 61 / 0 0 0 0 Placitas........................ 33 59 38 58 / 0 0 0 0 Rio Rancho...................... 32 61 36 60 / 0 0 0 0 Socorro......................... 32 66 38 64 / 0 0 0 0 Sandia Park/Cedar Crest......... 32 56 36 55 / 0 0 0 0 Tijeras......................... 33 57 36 56 / 0 0 0 0 Edgewood........................ 29 58 36 56 / 0 0 0 0 Moriarty/Estancia............... 24 62 34 59 / 0 0 0 0 Clines Corners.................. 29 58 34 55 / 0 0 0 0 Mountainair..................... 30 60 36 58 / 0 0 0 0 Gran Quivira.................... 30 61 36 59 / 0 0 0 0 Carrizozo....................... 35 63 39 63 / 0 0 0 0 Ruidoso......................... 27 60 40 60 / 0 0 0 0 Capulin......................... 26 61 28 50 / 0 0 0 0 Raton........................... 25 63 30 54 / 0 0 0 0 Springer........................ 24 66 32 58 / 0 0 0 0 Las Vegas....................... 30 63 38 57 / 0 0 0 0 Clayton......................... 33 66 34 51 / 0 0 0 0 Roy............................. 30 66 35 52 / 0 0 0 0 Conchas......................... 29 72 38 59 / 0 0 0 0 Santa Rosa...................... 32 69 41 62 / 0 0 0 0 Tucumcari....................... 29 72 37 58 / 0 0 0 0 Clovis.......................... 33 69 38 58 / 0 0 0 0 Portales........................ 30 71 38 61 / 0 0 0 0 Fort Sumner..................... 30 69 41 63 / 0 0 0 0 Roswell......................... 31 69 38 71 / 0 0 0 0 Picacho......................... 36 72 44 69 / 0 0 0 0 Elk............................. 33 70 40 68 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 6 PM Wednesday to 9 AM MST Thursday for NMZ221-227-230>232. High Wind Warning from 3 PM Wednesday to 9 AM MST Thursday for NMZ214-215. High Wind Warning from 6 PM Wednesday to 9 AM MST Thursday for NMZ212-223-228-229-233. && SHORT TERM...24 LONG TERM....24 AVIATION...52
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 17, 12:37 AM MST | Wind Advisory | ABQ | Bernalillo, Colfax, Harding, Sandoval, San Miguel, Santa Fe and 3 more | 32 hr |
Nearby
High Wind Warnings in New Mexico, 2025Every high wind warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.